WoRMS name details
Psammolyce farquharensis Potts, 1910
331357 (urn:lsid:marinespecies.org:taxname:331357)
unaccepted (superseded original combination)
Species
marine, brackish, fresh, terrestrial
recent only
Potts, F.A. (1910). Polychaeta of the Indian Ocean. Part II. The Palmyridae, Aphroditidae, Polynoidae, Acoetidae and Sigalionidae. <em>The Transactions of the Linnean Society of London, Second Series, Zoology.</em> 13(2): 325-353, plates 18-21., available online at https://www.biodiversitylibrary.org/page/16399262
page(s): 347, plate 19 fig. 21, plate 21 figs. 58-59 [details]
page(s): 347, plate 19 fig. 21, plate 21 figs. 58-59 [details]
Type locality contained in Atoll de Farquhar
, Note Indian Ocean, Farquhar Atoll, Seychelles
type locality contained in Atoll de Farquhar [details]
From editor or global species database
Type locality Indian Ocean, Farquhar Atoll, Seychelles [details]
Read, G.; Fauchald, K. (Ed.) (2025). World Polychaeta Database. Psammolyce farquharensis Potts, 1910. Accessed through: World Register of Marine Species at: https://www.marinespecies.org/aphia.php?p=taxdetails&id=331357 on 2025-04-05
Date
action
by
The webpage text is licensed under a Creative Commons
Attribution 4.0 License
Nomenclature
original description
Potts, F.A. (1910). Polychaeta of the Indian Ocean. Part II. The Palmyridae, Aphroditidae, Polynoidae, Acoetidae and Sigalionidae. <em>The Transactions of the Linnean Society of London, Second Series, Zoology.</em> 13(2): 325-353, plates 18-21., available online at https://www.biodiversitylibrary.org/page/16399262
page(s): 347, plate 19 fig. 21, plate 21 figs. 58-59 [details]
new combination reference Pettibone, M.H. (1997). Revision of the sigalionid species (Polychaeta) referred to Psammolyce Kinberg, 1856, Pelogenia Schmarda, 1861, and belonging to the subfamily Pelogeniinae Chamberlin, 1919. Smithsonian Contributions to Zoology. 581: 1-89., available online at http://hdl.handle.net/10088/5680
page(s): 38 [details]
page(s): 347, plate 19 fig. 21, plate 21 figs. 58-59 [details]
new combination reference Pettibone, M.H. (1997). Revision of the sigalionid species (Polychaeta) referred to Psammolyce Kinberg, 1856, Pelogenia Schmarda, 1861, and belonging to the subfamily Pelogeniinae Chamberlin, 1919. Smithsonian Contributions to Zoology. 581: 1-89., available online at http://hdl.handle.net/10088/5680
page(s): 38 [details]




